Anti Cold Syrup

78.2000

Out of stock

Manufacturer: Safe Life Care Salt Compositions: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (2.5mg/5ml)
Quantity: 60 ml in 1 bottle
Storage: Store below 30°C

Description

 

 

Be the first to review “Anti Cold Syrup”